# SDR UPS97822255

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4612650
- Condition: Cracked
- Location: Bs 8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, STA 8 STR 23R END FITTING IS CRACKED AND CORRODED.  FABRICATED REPLACEMENT FITTING AND INSTALLED IAW SRM51-1-20 AND DWG 4612650.
